IJPAM: Volume 96, No. 1 (2014)
QUASILINEAR NEUTRAL DELAY
DIFFERENTIAL EQUATIONS WITH ``MAXIMA"
Department of Mathematics
Kandaswami Kandar's College
Velur - 638 182, Namakkal Dt.
Tamil Nadu, INDIA
Abstract. In this paper, some new oscillation criteria are obtained for the second order quasilinear neutral delay differential equation
Some of the known results and examples are also provided to illustrate the main results. These results extend some of the known results for the equations without ``maxima".
Received: December 31, 2013
AMS Subject Classification: 34K15
Key Words and Phrases: oscillation, quasilinear, neutral, delay, differential equations with "maxima"
Download paper from here.
DOI: 10.12732/ijpam.v96i1.1 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 1 - 14